My Brother is suffering from CLL diagnosed in April 2016. He is suffering from ankolysing spondilitis since 10 years. He is taking pain killers tablets since many years. Now since april 2016 it has been observed that there is 16 kg weight Loss in 1.5 years sweat at night weakness wbc count 26700 (on 01.11.2016) RBC 12.9 (on 01.11.2016) doctor has prescribed for watch & wait option at present no treatment is given however wbc count is increasing we are getting worried and want to know whether there is any medicine to cure this disease or whether we have to take another opinion from doctors. please suggest
Bone tv ssuffring my grand mother ....she is not sitting and walking and any work by ourself and she is taking helthy diet pleas prescib doctor
My Mom has CML and diabetes. Her age is 59. Symptoms bleeding from nose. As per doctor it is last stage of cancer. Sprycel Dasatinib medicine is given to my mom for Cancer treatment. She is hospitalized and her haemoglobin and platelets are going down day by day.
Please advise on above
My father is suffering from anemia severe
So I just want to know Can we do a blood transplantation with patient after every 6 or 8 months.
Mr Manju Santhosh, 33 yrs old lady is a diagnosed case of malignant melanoma of left knee, for surgery in Mar 2013, with metastasis to right thigh diagnosed on 23 Jul 2015 on multiple lines of chemotherapy (dacarbazine/carbonation+paclitaxel+celecoxib/metronomic chemotherapy since Apr 2016).
As per the contrast enhanced MRI Brain done on 24th Aug 2016 at Command Hospital Bangalore revealed multiple, varying sized, irregularly marginated, thick walled, ring enhancing lesions noted scattered in the right cerebral hemisphere as were last cerebellar hemisphere. There is associated perilesional edema noted with mass effect in the form of sulcal spaces effacement in most of these lesions. As per the MRI report, being a multiple Brain metastases, she is referred for palliative whole Brain radiotherapy and also taken a dose of 30Gy/10#/2weeks.
Can we do Immunotherapy to this patient.